hi everyone, I am a long time allergy sufferer and I would appreciate some help here. in fact, I am thinking that there are a lot of folks in the northeastern US who can relate on my problem. I've seen that there are a lot of people here who are experience some kind of a 'pollen tsunami' and this is the reason why my breathing it is a bit worse than normal. because of this I am constantly feeling like there is some kind of a wet sponge in my chest and I am always trying to draw breath through it. I have started to notice that it is just giving me some kind of an aggravating cough! I have already placed an order for my inhalers (maintenance as well as rescue) through an IOP now, however I was thinking that in the mean time to consider to use a short burst of prednisone hoping it would help (7 in the first day and after that to taper off, as it has been recommended and prescribed by my doctor). but, of course there is a problem (otherwise I most likely wouldn't be here now writing this) and the problem is that I hate nearly anything about it!!! I mean, all the effects it has on me - the moon face, the irritability… I mean… I am literally being turned into an uncontrollable PMS-ing woman, like I'm some kind of an constant she- hulk whenever when I am on this stuff, making me extremely aggressive and very easily irritable (even though I should mention here that the last time that I have been on it I was taking it for 4 months, and not only a week). but I tell you, it is so horrible that people were afraid of me! that's how big of a problem it is for me and how aggressive I've been on it! I can tell you that I have been on a lot of different and crazy medications over the period of some years (and even including one that has caused me to hallucinate either, being considered as a 'normal' side effect of that drug!), however none of them made me like the prednisone and that's why, to be honest, I would rather take any of them over the prednisone. I just keep on having some brief periods of time when that 'wet sponge' feeling that I was talking earlier and then I am thinking to myself 'see? I do not need to use the devil's drug (that's how I call it), after all'. however, it is obvious that then later it is coming back and I am looking at that bottle that it is full of steroids which makes me so aggressive once again. and that's even though I really hate it I mean I really hate the way it makes me feel while taking it. it is just the thing that I really love to breathe :D obviously :D
in the end... I am not very sure what kind of help (if any) I am expecting to get here… I am not even sure what to ask you people or if there are any advices for me… I guess that I mostly came here to rant… so thanks for reading, but if you do have any advices then I would gladly read them!